Serious side effect of Omez, must be addressed I now have atrial fibrillation contact me please
I was on Omez and develop Atrial Fibrillation, it has serious side effects namely, irregular heartbeat, difficult breathing, unusual tiredness, drowsiness, dizziness, bloating I experienced all of them and landed in hospital, I have all the physicians report with all the test that was taken as well as my GP's test that he took last week. I now have to use Prexum plus 4mg with Pradaxa where I was on no medication specially not cronical. I have contact Dr Reddy's Lab in Switzerland and battle to get some info from them, surely if this was the experience I had I am sure there are many others, that just not report this or take the effort to do more research regarding it. Another person confirmed to me last night exactly the same happened to her mother in law and she stopped taking it since Monday last week and start feeling much better specially the unusual tiredness, she is also put onto Pradaxa 110mg twice a day. What can I do to draw the suppliers attention to really look into this product seeing it has such terrible side effect that can cost you live, or do you want me to take it up with our Minister of Health in South Africa or our medical board to get this product removed till further investigation has being made. This is serious and I hope you can help me I do not be on medication which was caused by this. Looking forward to you prompt response.